Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 124, NWS Atlanta, GA

February 7, 2020Newton County, Georgia

NWS Atlanta, GA issued this river flood warning at Feb 7, 2020, 6:46 PM EST for Newton County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Feb 7, 2020, 6:46 PM EST (23:46 UTC)
Expired
Feb 28, 2020, 6:46 PM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Newton County, GA

The radar

The Atlanta radar (KFFC), 64 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River at Rocky Plains Road near Rocky Plains (RKYG1). The gauge peaked at 19.11 ft at Feb 8, 2020, 9:00 AM EST.

actionminormoderate10152002/0702/0802/0902/1002/1102/1202/1302/1402/1502/1602/1702/1802/1902/2002/2102/2202/2302/2402/2502/2602/2702/2802/29
Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

303 
WGUS42 KFFC 072346
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
646 PM EST Fri Feb 7 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Yellow River near Rocky Plains affecting Newton County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC217-081345-
/O.NEW.KFFC.FL.W.0124.200207T2346Z-000000T0000Z/
/RKYG1.1.ER.200207T2328Z.200207T2332Z.000000T0000Z.UU/
646 PM EST Fri Feb 7 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Yellow River near Rocky Plains.
* From this evening until further notice.
* At 6 PM Friday the stage was 17.7 feet, and rising.
* Flood stage is 18 feet.
* At 18 feet, Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the river upstream and downstream from 
  the gage on the Rocky Plains Road bridge.
  

&&

LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390


$$
4 follow-up statements
976 
WGUS82 KFFC 080212
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
912 PM EST Fri Feb 7 2020

...The Flood Warning continues for the following rivers in Georgia...
 
  Little River near Eatonton affecting Putnam County 

  Middle Oconee River near Arcade affecting Barrow and Jackson 
  Counties 

 
...The Flood Warning continues for the following rivers in Georgia...
  Alcovy River near High Point affecting Newton County 

  Big Haynes Creek near Milstead  affecting Newton and Rockdale 
  Counties 

  Yellow River near Rocky Plains affecting Newton County 

  Echeconnee Creek near Byron affecting Bibb...Crawford...Houston 
  and Peach Counties 

  Little River near Washington affecting Taliaferro and Wilkes 
  Counties 


GAC021-079-153-225-081611-
/O.CON.KFFC.FL.W.0116.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.200207T1522Z.200208T0145Z.000000T0000Z.UU/
912 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Echeconnee Creek near Byron.
* Until further notice.
* At 8 PM Friday the stage was 15.8 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 15 feet.
* At 15 feet...Flood stage is reached. Minor flooding of woodlands 
  occurs upstream and downstream from the gage on Houston Road. 
  Portions of creek access roads and low lying areas will begin to 
  flood.
  

&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379             

$$

GAC265-317-081611-
/O.CON.KFFC.FL.W.0102.000000T0000Z-000000T0000Z/
/WTNG1.2.ER.200207T0224Z.200207T1700Z.000000T0000Z.NR/
912 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Little River near Washington.
* Until further notice.
* At 8 PM Friday the stage was 25.5 feet...and falling.
* Moderate flooding is occurring.
* Flood stage is 19 feet.
* At 25 feet...Moderate flooding occurs in the woodlands and fields
  along the river upstream and downstream from the gage at Lundberg 
  Road. 
  

&&

LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
      3361 8258 3358 8272             

$$

GAC217-081611-
/O.CON.KFFC.FL.W.0122.000000T0000Z-000000T0000Z/
/HPTG1.1.ER.200207T2140Z.200208T0145Z.000000T0000Z.NO/
912 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Alcovy River near High Point.
* Until further notice.
* At 08PM Friday the stage was 11.4 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 11 feet.
* At 11 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the river upstream and downstream from 
  the gage on Henderson Mill Road. The water level reaches the first 
  wooden step behind an elevated private residence just upstream and 
  on the left bank from the bridge.
  

&&

LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386


$$

GAC217-247-081611-
/O.CON.KFFC.FL.W.0106.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.200207T0530Z.200207T1615Z.000000T0000Z.NO/
912 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Big Haynes Creek near Milstead .
* Until further notice.
* At 08PM Friday the stage was 13.4 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding begins in 
  the woodlands along the creek upstream and downstream from the
  gage on Bald Rock Road near the Georgia International Horse Park.
  

&&

LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395


$$

GAC217-081611-
/O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.200207T2328Z.200207T2332Z.000000T0000Z.UU/
912 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Yellow River near Rocky Plains.
* Until further notice.
* At 08PM Friday the stage was 18.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the river upstream and downstream from 
  the gage on the Rocky Plains Road bridge.
  

&&

LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390


$$

GAC237-081023-
/O.EXT.KFFC.FL.W.0113.000000T0000Z-200208T1023Z/
/EANG1.1.ER.200207T1340Z.200208T0000Z.200208T0423Z.NO/
912 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Little River near Eatonton.
* Until late tonight.
* At 8 PM Friday the stage was 22.7 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 20 feet.
* The river will continue to fall to below flood stage tonight.
* At 22 feet...Minor flooding continues to expand into the 
  woodlands and fields along the river of the Oconee National Forest 
  upstream and downstream from the gage on Georgia Highway 16 or 
  Monticello Road.
  

&&

LAT...LON 3340 8356 3343 8350 3333 8340 3325 8337
      3323 8344 3331 8347             

$$

GAC013-157-081554-
/O.EXT.KFFC.FL.W.0080.000000T0000Z-200208T1554Z/
/ACDG1.2.ER.200206T2206Z.200207T1530Z.200208T0954Z.NO/
912 PM EST Fri Feb 7 2020

The Flood Warning continues for
  The Middle Oconee River near Arcade.
* Until Saturday morning.
* At 08PM Friday the stage was 20.8 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river will continue to fall to below flood stage by Saturday
  morning.
* At 21 feet...Moderate flooding begins. Significant flooding 
  occurs in the woodlands...fields and pasture upstream and 
  downstream from the gage at Georgia Highway 82. A residential yard 
  will be completely flooded with the water reaching the foundation 
  of a house just downstream. The flood waters will be reaching 
  Bismarck Circle Road upstream from the gage.
  

&&

LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
      3395 8352 3402 8363             

$$
496 
WGUS82 KFFC 081155
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
655 AM EST Sat Feb 8 2020

...The Flood Warning continues for the following rivers in Georgia...
  Alcovy River near Covington affecting Newton and Walton Counties 

  Alcovy River near High Point affecting Newton County 

  Yellow River near Rocky Plains affecting Newton County 


GAC217-297-090154-
/O.CON.KFFC.FL.W.0121.000000T0000Z-000000T0000Z/
/ACYG1.1.ER.200207T2039Z.200208T0545Z.000000T0000Z.NR/
655 AM EST Sat Feb 8 2020

The Flood Warning continues for
  The Alcovy River near Covington.
* Until further notice.
* At 6 AM Saturday the stage was 12.5 feet...and falling.
* Minor flooding will continue.
* Flood stage is 12 feet.
* At 12 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and the natural flood plain of the river  upstream and 
  downstream from the gage on Alcovy Trestle Road.


&&

LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378 3361 8384


$$

GAC217-090154-
/O.CON.KFFC.FL.W.0122.000000T0000Z-000000T0000Z/
/HPTG1.1.ER.200207T2140Z.200208T1130Z.000000T0000Z.NO/
655 AM EST Sat Feb 8 2020

The Flood Warning continues for
  The Alcovy River near High Point.
* Until further notice.
* At 6 AM Saturday the stage was 13.0 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 13 feet...Minor flooding continues to expand further into the 
  woodlands and fields near the river upstream and downstream from 
  the gage on Henderson Mill Road. The water level reaches the fourth
  wooden step behind an elevated private residence just upstream and 
  on the left bank from the bridge. 


&&

LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386


$$

GAC217-090154-
/O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.200207T2328Z.200208T1131Z.000000T0000Z.UU/
655 AM EST Sat Feb 8 2020

The Flood Warning continues for
  The Yellow River near Rocky Plains.
* Until further notice.
* At 6 AM Saturday the stage was 19.1 feet...and slowly rising.
* Minor flooding will continue.
* Flood stage is 18 feet.
* At 20 feet...Minor flooding continues to expand further into the 
  woodlands and fields near the river upstream and downstream from 
  the gage on the Rocky Plains Road bridge.


&&

LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390


$$
485 
WGUS82 KFFC 081828
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
128 PM EST Sat Feb 8 2020

...The Flood Warning continues for the following rivers in Georgia...
  Alcovy River near High Point affecting Newton County 

  Yellow River near Rocky Plains affecting Newton County 


GAC217-090828-
/O.CON.KFFC.FL.W.0122.000000T0000Z-000000T0000Z/
/HPTG1.1.ER.200207T2140Z.200208T1815Z.000000T0000Z.NO/
128 PM EST Sat Feb 8 2020

The Flood Warning continues for
  The Alcovy River near High Point.
* Until further notice.
* At 1 PM Saturday the stage was 14.5 feet...and rising.
* Minor flooding will continue.
* Flood stage is 11 feet.
* At 15 feet...Moderate flooding begins. Flooding continues to 
  expand further into the woodlands and fields near the river 
  upstream and downstream from the gage on Henderson Mill Road. The 
  water level reaches the foundation of the garage and driveway next 
  to the private residence just upstream and on the left bank from 
  the bridge.


&&

LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386


$$

GAC217-090828-
/O.CON.KFFC.FL.W.0124.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.200207T2328Z.200208T1332Z.000000T0000Z.UU/
128 PM EST Sat Feb 8 2020

The Flood Warning continues for
  The Yellow River near Rocky Plains.
* Until further notice.
* At 1 PM Saturday the stage was 18.9 feet...and falling.
* Minor flooding will continue.
* Flood stage is 18 feet.
* At 18 feet...Flood Stage is reached. Minor flooding begins of 
  woodlands and fields near the river upstream and downstream from 
  the gage on the Rocky Plains Road bridge.


&&

LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390


$$
094 
WGUS82 KFFC 090828
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
328 AM EST Sun Feb 9 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Flint River near Griffin Hwy. 16 affecting Fayette and Spalding 
  Counties

  Flint River near Carsonville Hwy. 19 affecting Crawford...
  Talbot...Taylor and Upson Counties

  Yellow River near Rocky Plains affecting Newton County

 
GAC113-255-090858-
/O.CAN.KFFC.FL.W.0093.000000T0000Z-200209T0900Z/
/GRFG1.1.ER.200207T0550Z.200207T1900Z.200209T0310Z.NO/
328 AM EST Sun Feb 9 2020

The Flood Warning is cancelled for
  The Flint River near Griffin Hwy. 16.
* This takes effect immediately.
* At 2 AM Sunday the stage was 11.6 feet...and falling.
* The river will continue to fall.

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3316 8447 3322 8450             

$$

GAC079-263-269-293-090858-
/O.CAN.KFFC.FL.W.0095.000000T0000Z-200209T1600Z/
/CLUG1.1.ER.200207T0219Z.200208T0245Z.200209T0638Z.NO/
328 AM EST Sun Feb 9 2020

The Flood Warning is cancelled for
  The Flint River near Carsonville Hwy. 19.
* This takes effect immediately.
* At 2 AM Sunday the stage was 17.8 feet...and falling.
* Flood stage is 18.0 feet.
* The river will continue to fall.
  

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437             

$$

GAC217-090858-
/O.CAN.KFFC.FL.W.0124.000000T0000Z-200209T0828Z/
/RKYG1.1.ER.200207T2328Z.200208T1332Z.200209T0443Z.UU/
328 AM EST Sun Feb 9 2020

The Flood Warning is cancelled for
  The Yellow River near Rocky Plains.
* This takes effect immediately.
* At 3 AM Sunday the stage was 17.5 feet...and falling.
* Flood stage is 18 feet.
* The river will continue to fall.
  

&&

LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 7, 6:35 PM EST, 11 minutes earlier.

Area forecast discussion, Feb 7, 6:35 PM EST, 11 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
635 PM EST Fri Feb 7 2020

...00Z Aviation Forecast Discussion...

.SHORT TERM /Tonight through Saturday Night/...

Mostly cloudy skies expected to break up this evening allowing temps
to fall to the low- to mid-30s tonight and tomorrow morning. A h850
shortwave is expected to sweep through the southeast tonight and
tomorrow morning, with relatively smaller PWAT values but enough to
produce a tenth to a half an inch across the northern CWA. With
temps just above the surface below freezing this means winter precip
will be involved, and even though QPF is expected to be low, it will
be enough with an approximate 7.5:1 snow-water ratio for minor snow
accumulations to occur with a rain/snow mix across North Georgia.
Only about a tenth to a half inch of snow accumulations outside the
mountainous regions are expected but with rains and warm ground
temps, if anything falls it probably won't stick around long. In
mountainous regions up north this could be a different story.
Embedded in colder temps, areas of NW Georgia could see 1-2 inches,
with higher elevations along the spine and mountaintops of the GA
Blue Ridge mountains could see up to 4 inches in some isolated
locations. This has prompted a Winter Weather Advisory for the
majority of Northern GA. Temps may climb into the upper 30s before
the transition from snow to rain occurs with some slick spots
possible where any accumulations occur. Temps tomorrow night will
also drop back into the low-30s for N GA, which may continue to
cause some slick spots Sunday morning.

Thiem

.LONG TERM /Sunday through Friday/...

The long term begins with a brief dry period extending into Sunday
as a weak ridge passes across the southeast. We return rapidly back
into southwest flow aloft that lasts for the remainder of the
period. At the surface...a front stalls across GA and a couple of
short waves track along the boundary...bringing periods of moderate
rain and a few thunderstorms throughout the period. No significant
changes have been made to the forecast.

41

&&

AVIATION...
00Z Update...

VFR conditions will prevail through the forecast across the southern
TAF sites (KCSG/KMCN). Will see an increase in mid-level clouds by
10-12Z with scattered showers moving across the area between 14Z and
20Z. Winds will be light westerly this evening, becoming light south
to southeast 06Z-12Z before swinging back to the southwest after
12Z.

Across the north, we will be dealing with increasing mid-level
clouds by by 08Z with and area of rain and snow moving across the
region from around 12Z through 20Z-00Z. Ceilings lower to MVFR by 12-
14Z and IFR by around 16Z. Should see improvement back to mainly
MVFR ceilings by 19-21Z most areas. Winds will be light westerly
this evening, becoming light south to southeast 08Z-14Z before
swinging back to the southwest after 14Z.

//ATL Confidence...00Z Update...

Medium on CIG timing and SN/RA chances.
High on all other elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          32  43  31  57 /  10  60  20   0
Atlanta         33  45  32  57 /  10  70  10   0
Blairsville     28  39  26  53 /  10  70  10   0
Cartersville    32  46  29  58 /  20  70  10   0
Columbus        36  50  37  65 /  10  40  10   0
Gainesville     32  40  30  55 /  10  70  10   0
Macon           34  50  35  63 /  10  30  10   0
Rome            31  47  29  59 /  20  70  10   0
Peachtree City  33  47  32  60 /  10  60  10   0
Vidalia         36  54  39  66 /  10  20  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory from 4 AM to 1 PM EST Saturday for the
following zones: Banks...Barrow...Bartow...Catoosa...Chattooga...
Cherokee...Cobb...Dade...Dawson...DeKalb...Fannin...Floyd...
Forsyth...Gilmer...Gordon...Gwinnett...Hall...Jackson...
Lumpkin...Murray...North Fulton...Paulding...Pickens...Polk...
Towns...Union...Walker...White...Whitfield.

&&

SHORT TERM...Thiem
LONG TERM....41
AVIATION...Thiem
Hazardous weather outlook, Feb 7, 5:12 PM EST, 1 hour 34 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
512 PM EST Fri Feb 7 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
512 PM EST Fri Feb 7 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Although the rain has ended across the area, flooding will
continue on many of the creeks, streams and rivers.

A Winter Weather Advisory has been issued for portions of North
Georgia, including the north Atlanta metro for Saturday morning.
Snow will be possible during the morning hours into the early
afternoon across the advisory area. Accumulations are expected to
be less than an inch and primarily on elevated and grassy
surfaces. Higher accumulations are possible in the mountains,
where 1-3 inches are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

The Winter Weather Advisory will continue through 1 PM on
Saturday.

Additional moderate rainfall from multiple storm systems will
exacerbate ongoing river flood issues through much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Feb 7, 4:44 PM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      1 S GOOD HOPE           33.76N  83.61W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            MARION IVIE ROAD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000219

NLIST
Local storm report, Feb 7, 4:50 PM EST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      1 ENE WINDSOR           33.89N  83.82W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            JACK PITTMAN ROAD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000220

NLIST
Local storm report, Feb 7, 4:52 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
452 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      3 ESE LOGANVILLE        33.82N  83.86W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            HODGES ROAD WAS CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000221

NLIST
Local storm report, Feb 7, 4:55 PM EST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
455 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 SW LOGANVILLE         33.82N  83.92W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            CREEKWOOD TRAIL CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000222

NLIST
Local storm report, Feb 7, 4:57 PM EST, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 WSW MOUNT VERNON      33.83N  83.67W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            WALL ROAD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000223

NLIST
Local storm report, Feb 7, 4:59 PM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EST FRI FEB 07 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      1 SSE LOGANVILLE        33.82N  83.89W
02/06/2020                   WALTON             GA   EMERGENCY MNGR

            TWIN LAKES ROAD CLOSED DUE TO FLOODING.

&&

EVENT NUMBER FFC2000224

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:00 PM ESTRiver Flood WarningFFCDooly32 hr
Feb 6, 7:16 PM ESTSpecial Weather StatementFFCToombs29 min
Feb 6, 7:25 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs9 days
Feb 6, 7:47 PM ESTSpecial Weather StatementFFCToombs28 min
Feb 6, 9:11 PM ESTRiver Flood WarningFFCBaldwin, Washington, Wilkinson62 hr
Feb 6, 10:21 PM ESTRiver Flood WarningFFCTaliaferro, Wilkes48 hr
Feb 6, 11:10 PM ESTRiver Flood WarningFFCFloyd17 days
Feb 6, 11:26 PM ESTRiver Flood WarningFFCTroup21 days
Feb 6, 11:58 PM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding20 hr
Feb 7, 12:55 AM ESTRiver Flood WarningFFCNewton, Rockdale30 hr
Feb 7, 1:15 AM ESTRiver Flood WarningFFCCobb, Paulding14 hr
Feb 7, 6:01 AM ESTRiver Flood WarningFFCMonroe18 hr
Feb 7, 8:24 AM ESTRiver Flood WarningFFCWashington, Wilkinson3 days
Feb 7, 8:24 AM ESTRiver Flood WarningFFCButts, Henry, Newton13 hr
Feb 7, 8:27 AM ESTRiver Flood WarningFFCCherokee, Forsyth2 hr
Feb 7, 8:34 AM ESTRiver Flood WarningFFCTroup9 hr
Feb 7, 8:49 AM ESTRiver Flood WarningFFCPutnam21 hr
Feb 7, 9:43 AM ESTRiver Flood WarningFFCFloyd22 days
Feb 7, 11:01 AM ESTRiver Flood WarningFFCPulaski35 hr
Feb 7, 11:02 AM ESTRiver Flood WarningFFCBibb, Crawford, Houston, Peach26 hr
Feb 7, 11:07 AM ESTRiver Flood WarningFFCJefferson, Washington11 hr
Feb 7, 11:35 AM ESTRiver Flood WarningFFCFulton18 hr
Feb 7, 12:16 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield71 hr
Feb 7, 3:31 PM ESTRiver Flood WarningFFCJones, Monroe8 hr
Feb 7, 3:47 PM ESTWinter Weather AdvisoryFFCBanks, Barrow, Bartow, Catoosa, Chattooga, Cherokee and 28 more28 hr
Feb 7, 4:03 PM ESTRiver Flood WarningFFCNewton, Walton19 hr
Feb 7, 5:10 PM ESTRiver Flood WarningFFCNewton52 hr
Feb 7, 5:34 PM ESTRiver Flood WarningFFCChattahoochee, Muscogee15 hr

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.